# SDR COMA2011080990027

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 9,332 hours, 5,791 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Splice
- Part number: D1500318NF
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MEM TO BWI RECEIVED ANTI-ICE DUCT MSG.  MSG REMAINED ON FOR 45 MIN.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  INSPECTED A/C FOUND LEFT WING CONNECTOR MT171P1 TO HAVE HIGHT RESISTANCE, CLEANED CONNECTOR.  ALSO FOUND RIGHT WING SPLICE SP724 SHORTED.  REMOVED AND REPLACED SPLICE SP724.  OPS CHECK GOOD.
